# SDR DJFA2005086

- Difficulty date: April 25, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N633CW
- Make and model: Cndair CL6002A12
- Aircraft serial: 3013
- Aircraft time: 10,747 hours, 5,465 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Nlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT UPON GEAR EXTENSION THEY DID NOT RECEIVE THE NOSE GEAR DOOR INDICATION.  A FLY-BY PAST THE TOWER WAS PERFORMED TO VERIFY NOSE GEAR POSITION.  DOOR INDICATION WOULD NOT TEST, AND A MANUAL GEAR EXTENSION WAS PERFORMED.  GREEN NOSE GEAR DOOR LIGHT DID NOT ILLUMINATE.  A REQUEST WAS MADE TO HAVE FIRE/RESCUE PERSONNEL STANDING BY.  AN UNEVENTFUL LANDING WAS PERFORMED IN KSNA.  MAINTENANCE REPLACED A 327 BULB FOR THE NOSE LANDING GEAR DOOR INDICATOR.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
